Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 87, Issue 4, 2012
Metadata
 

Smooth (non)rigidity of cusp-decomposable manifolds
T. Tâm Nguyên Phan
pp. 789–804
Abstract | Full-Text PDF (190 KB) | Metadata

A rigidity property of some negatively curved solvable Lie groups
Nageswari Shanmugalingam and Xiangdong Xie
pp. 805–823
Abstract | Full-Text PDF (220 KB) | Metadata

Jacobi forms over complex quadratic fields via the cubic Casimir operators
Kathrin Bringmann, Charles H. Conley and Olav K. Richter
pp. 825–859
Abstract | Full-Text PDF (373 KB) | Metadata

Equivariant classes of matrix matroid varieties
László M. Fehér, András Némethi and Richárd Rimányi
pp. 861–889
Abstract | Full-Text PDF (355 KB) | Metadata

Complete minimal surfaces and harmonic functions
Antonio Alarcón, Isabel Fernández and Francisco J. López
pp. 891–904
Abstract | Full-Text PDF (179 KB) | Metadata

On the Kazhdan–Lusztig order on cells and families
Meinolf Geck
pp. 905–927
Abstract | Full-Text PDF (278 KB) | Metadata

Spherical pairs over close local fields
Avraham Aizenbud, Nir Avni and Dmitry Gourevitch
pp. 929–962
Abstract | Full-Text PDF (348 KB) | Metadata

Local metric properties and regular stratifications of p-adic definable sets
Raf Cluckers, Georges Comte and François Loeser
pp. 963–1009
Abstract | Full-Text PDF (422 KB) | Metadata

Patching and local-global principles for homogeneous spaces over function fields of p-adic curves
Jean-Louis Colliot-Thélène, Raman Parimala and Venapally Suresh
pp. 1011–1033
Abstract | Full-Text PDF (254 KB) | Metadata